# SDR UALA2012051002679

- Difficulty date: May 7, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 49,587 hours, 19,549 cycles
- Engine: Iae V2522A5
- System (JASC): 2210 · Autopilot System
- Part: Display
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH PFD'S ON SAME FAC AP 1&2 INOPERATIVE,  CAT2 LISTED ON INOPERATIVE SYS.  DID COMPLETE REBOOT OF AIRCRAFT.  COMPLETED FAC 1 TEST AND AFS TEST.  ACCOMPLISHED CAT 3 TEST WITH GOOD RESULTS AMM 22-97-00-710-001.  ALL MESSAGES CLEARED.
